American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Louis Funar, Cornel Pintea and Ping Zhang. Examples of smooth maps with finitely many critical points in dimensions $(4,3)$, $(8,5)$ and $(16,9)$. Proc. Amer. Math. Soc. 138 (2010) 355-365. MR 2550201.
Abstract, references, and article information   
View Article: PDF

[2] J.-H. Eschenburg. Almost positive curvature on the Gromoll-Meyer 7-sphere. Proc. Amer. Math. Soc. 130 (2002) 1165-1167. MR 1873792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. T. Farrell and L. E. Jones. Exotic smoothings of hyperbolic manifolds which do not support pinched negative curvature . Proc. Amer. Math. Soc. 121 (1994) 627-630. MR 1203985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephan Stolz. A note on the $bP$-component of $(4n-1)$-dimensional homotopy spheres . Proc. Amer. Math. Soc. 99 (1987) 581-584. MR 875404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Youn W. Lee. Contractibly embedded $2$-spheres in $S\sp{2}\times S\sp{2}$ . Proc. Amer. Math. Soc. 85 (1982) 280-282. MR 652458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1